# SDR CALA2016070895515

- Difficulty date: July 3, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 102,443 hours, 12,066 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT SEAT ROW 23, 24, & 25 ABC.  CONNECTED CONNECTOR AND PERFORMED OPS TEST SATISFACTORY.
